MathSciNet Relay Station
MathSciNet bibliographic data
MR293680 32L05 (14E15 55F25)
Milnor, John; Orlik, Peter Isolated singularities defined by weighted homogeneous polynomials. Topology 9 (1970), 385–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement